Journal Article

Centre manifolds and multi-zero nonminimum phase systems

Yiguang Hong

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 1, pages 87-99
Published in print March 2000 | ISSN: 0265-0754
Published online March 2000 | e-ISSN: 1471-6887 | DOI:
Centre manifolds and multi-zero nonminimum phase systems

Show Summary Details


In this paper, the local stabilization problem for a class of multi-zero nonminimum-phase nonlinear systems is studied with the aim of providing a new control procedure by means of centre manifold theory. A complete design procedure with a necessary and sufficient condition for stabilization via nonlinear feedback is provided in the case of multiplicity 2, followed by some studies and a sufficient condition in the case of multiplicity 3. Moreover, a canonical form of the studied systems and an iterative form of Lyapunov functions are introduced for stabilization, and then a design procedure to discuss general multi-zero systems is proposed.

Keywords: centre manifold; multi-zero; nonminimum phase; stabilization of nonlinear systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.